Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

I have had recurrent thrush for a year

Hi. I have had reccurent thrush for a year now and it doesnt seem to be going away. I have tried fluconazole tablets, all kinds of creams including canesten, daktacort and metrosa and it doesnt seem to be clearing up. I have put a little weight on recently and I was thinking this may be due to this. I was wondering what else I could do or whether things such as chocolate and coffee affect it as well. Cheers.
Asked On : Sun, 11 Jul 2010
Answers:  2 Views:  935
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
I have had a blood test at my local GP to test whether i am diabetic but the test came back that I wasnt. I dont know about blood glucose but I have had a urine test and a swab test from the local GP.
Answered: Mon, 12 Jul 2010
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome.If you are not diabetic then try SECNIDAZOLE 2 grams stat.This comes with name of tablet SECNIL.I hope you shall have good response.Good luck.
Answered: Fri, 14 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor